Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Hearing loss with continuous fluid discharge since wax removal, severe ear pain. Taking antibiotics. Any advice?

I had my ear flushed out to remove the wax in it last week. Though the wax has been removed completely, I can barely hear with that year and have had fluid draining from it since. At first the fluid was different colou/type now it is only yellow fluid. I am on antibiotics and my ear hurts at times. Any advice on what it might be and what I need to do would be greatly appreciated. Thank you.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the query.
My first suggestion would be to get your ear re-examined by an ENT Surgeon.
Usually after removal of wax no much medication is required. Occasionally some people get complications during or after the wax removal. It may be an infection in the outer canal of the ear, an injury to the ear drum or an infection in the middle ear. Since you have a discharge from the ear which showed colour changes, it is possible that you are still having an infection in the ear. I could not decipher from your query whether your condition has improved from the initial stage. So, a re-evaluation would be the right decision now. Meanwhile, please continue the antibiotics which you are already on. Also avoid drinking cold water and keep your ears dry as much as possible.

Hope I have answered your question. Please let me know if I can be of further assistance to you.
Thank you

Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor